# SDR 00029

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N525TW
- Make and model: Lear 25
- Aircraft serial: 011
- Aircraft time: 14,153 hours, 13,464 cycles
- Engine: Ge CJ6106
- Engine time: 11,724 hours, 10,301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: L
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

ACFT ROUTE FROM FNT TO ADS CLIMBING THROUGH FL398 FOR FL430 RT ENGINE FLAME-OUT, REQUEST LOWER ALT FL260.  ENGINE RESTARTED AND CLIMB BACK TO FL390 PROCEEDED TO ADS.  MAINTENANCE AT ADS PERFORMED FLAME-OUT INSPECTION PER THE GE M/M AND PERFORMED ENGINES RUNS, NO DEFECTS NOTED AT THIS TIME.
